# SDR SWAA2024050973377

- Difficulty date: April 10, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 52,310 hours, 31,812 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AFT CABIN WET AREA FLOOR SUPPORT BEAM UPPER CAP FASTENER HOLE STA 986.5 RBL 45.5 MKD DOT<[01] INSTALLED REPAIR AT AFT CABIN WET AREA FLOOR SUPPORT BEAM STA 986.5 RBL 45.5. REF EA 24-153-01013 WIP 1;[02] RII...VERIFIED CORRECTIVE ACTION.
